# SDR AALA960279

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT CORROSION ON STR 26L, STA 684.  CUT OUT DAMAGED (CORRODED) SECTION OF STRINGER.  INSTALLED NEW JOGGLED SECTION UNDER BELT FRAME AND INSTALLED SPLICES ON BOTH ENDS PER STRINGER SPLICE REPAIR SRM 53-10-3, PAGES 3-4B.   TST:  62,862 HRS.  CYCLES, 43,069. (X)
